# SDR SWAA2023122028404

- Difficulty date: December 7, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 44,829 hours, 27,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF HAS DELAMINATION DAMAGE ON TOP.<[01] REFER TO FAULT TTG8Q00Q3BDA WHERE EA 23-153-03594 WAS ADDED AS A SUBTASK.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
